sexologist-icon
Delayed periods
Had 2 I pills in short time span in July 2015.after that delayed periods by month end n that too very little in august also delayed.but in sep luckily got again normal by 10th sep.again I m facing problem this Oct its 16th already no periods yet....watz this for?I made p test .itz negative
180 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thank you for your question. Many women get unscheduled bleeding after taking ipill but it doesn't usually last beyond that cycle. Your current irregular bleeding is not because of ipill but could be because of stress, poor diet, weight gain or loss etc. please see your gynaecologist for advice regarding reliable regular contraception in addition to condoms as the ipill is not intended to be used instead of regular contraception but only in an emergency such as condom burst or missed contraceptive pills. The failure rate is much higher than regular contraception. Your menstrual calendar will help the doctor decide if you need some tests before treatment. Also if you had unprotected sex you may be at risk of a sexually transmitted infection which can also cause unscheduled bleeding. Your gynaecologist can help to rule this out too. best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.